Convexity Preservation of the Four-Point Interpolatory Subdivision Scheme

Nira Dyn, F. Kuijt, David Levin, Rudolf M.J. van Damme

    Research output: Contribution to journalArticleAcademicpeer-review

    32 Citations (Scopus)

    Abstract

    In this note we examine the convexity preserving properties of the (linear) four-point interpolatory subdivision scheme of Dyn, Gregory and Levin when applied to functional univariate strictly convex data. Conditions on the tension parameter guaranteeing preservation of convexity are derived. These conditions depend on the initial data. The resulting scheme is the four-point scheme with tension parameter bounded from above by a bound smaller than 1/16. Thus the scheme generates C1 limit functions and has approximation order two.
    Original languageUndefined
    Pages (from-to)789-792
    Number of pages4
    JournalComputer aided geometric design
    Volume16
    Issue number16
    DOIs
    Publication statusPublished - 1999

    Keywords

    • Stationary subdivision schemes
    • METIS-140441
    • IR-74035
    • Convexity preservation

    Cite this